Alert archive / Kansas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 323, NWS Dodge City, KS

August 24, 20194 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Aug 24, 2019, 9:09 PM CDT for 4 counties in Kansas. It was in force for 66 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 24, 2019, 9:09 PM CDT (02:09 UTC)
Expired
Aug 24, 2019, 10:15 PM CDT
In force
66 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Tornado
Possible
Hail
2.0 in
Wind
60.0 mph

Counties Grant County, KS, Hamilton County, KS, Kearny County, KS, Stanton County, KS

The radar

The Dodge City radar (KDDC), 143 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 24, 10:10 PM CDTHAIL 1.53 Ene Big Bow, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 61 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 24, 5:26 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 2.2 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2019-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1331 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2019-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1331 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
1409 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.3
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted.

895 
WUUS53 KDDC 250209
SVRDDC
KSC067-075-093-187-250315-
/O.NEW.KDDC.SV.W.0323.190825T0209Z-190825T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
909 PM CDT Sat Aug 24 2019

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Hamilton County in southwestern Kansas...
  Southwestern Kearny County in southwestern Kansas...
  Southwestern Grant County in southwestern Kansas...
  Eastern Stanton County in southwestern Kansas...

* Until 1015 PM CDT/915 PM MDT/.

* At 908 PM CDT/808 PM MDT/, a severe thunderstorm was located 13
  miles southwest of Kendall, moving southeast at 25 mph.

  HAZARD...Two inch hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Ulysses, Johnson City, Big Bow and Hickok. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight CDT/1100 PM MDT/ for
southwestern Kansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3779 10181 3787 10160 3753 10116 3741 10140
      3743 10177
TIME...MOT...LOC 0208Z 334DEG 21KT 3776 10167 

TORNADO...POSSIBLE
HAIL...2.00IN
WIND...60MPH
 
$$

FINCH
4 follow-up statements
296 
WWUS53 KDDC 250221
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
921 PM CDT Sat Aug 24 2019

KSC093-250230-
/O.CAN.KDDC.SV.W.0323.000000T0000Z-190825T0315Z/
Kearny KS-
921 PM CDT Sat Aug 24 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN KEARNY COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until midnight CDT/1100 PM MDT/ for
southwestern Kansas.

LAT...LON 3775 10174 3780 10156 3778 10152 3774 10153
      3774 10146 3753 10116 3741 10140 3743 10177
TIME...MOT...LOC 0220Z 334DEG 21KT 3769 10163 

$$

KSC067-075-187-250315-
/O.CON.KDDC.SV.W.0323.000000T0000Z-190825T0315Z/
Hamilton KS-Grant KS-Stanton KS-
921 PM CDT Sat Aug 24 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM
CDT/915 PM MDT/ FOR SOUTHEASTERN HAMILTON...SOUTHWESTERN GRANT AND
EASTERN STANTON COUNTIES...

At 920 PM CDT/820 PM MDT/, a severe thunderstorm was located 9 miles
northwest of Big Bow, moving southeast at 25 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Ulysses, Johnson City, Big Bow and Hickok. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight CDT/1100 PM MDT/ for
southwestern Kansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3775 10174 3780 10156 3778 10152 3774 10153
      3774 10146 3753 10116 3741 10140 3743 10177
TIME...MOT...LOC 0220Z 334DEG 21KT 3769 10163 

TORNADO...POSSIBLE
HAIL...2.00IN
WIND...60MPH
 
$$

FINCH
288 
WWUS53 KDDC 250234
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
934 PM CDT Sat Aug 24 2019

KSC075-250244-
/O.CAN.KDDC.SV.W.0323.000000T0000Z-190825T0315Z/
Hamilton KS-
934 PM CDT Sat Aug 24 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HAMILTON COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until midnight CDT for southwestern
Kansas.

LAT...LON 3773 10169 3774 10166 3774 10145 3753 10116
      3741 10140 3743 10170
TIME...MOT...LOC 0234Z 334DEG 21KT 3762 10158 

$$

KSC067-187-250315-
/O.CON.KDDC.SV.W.0323.000000T0000Z-190825T0315Z/
Grant KS-Stanton KS-
934 PM CDT Sat Aug 24 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHWESTERN GRANT AND EASTERN STANTON COUNTIES...

At 934 PM CDT, a severe thunderstorm was located near Big Bow, moving
southeast at 25 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Ulysses, Big Bow and Hickok. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight CDT for southwestern
Kansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3773 10169 3774 10166 3774 10145 3753 10116
      3741 10140 3743 10170
TIME...MOT...LOC 0234Z 334DEG 21KT 3762 10158 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

FINCH
884 
WWUS53 KDDC 250254
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
954 PM CDT Sat Aug 24 2019

KSC067-187-250315-
/O.CON.KDDC.SV.W.0323.000000T0000Z-190825T0315Z/
Grant KS-Stanton KS-
954 PM CDT Sat Aug 24 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHWESTERN GRANT AND SOUTHEASTERN STANTON COUNTIES...

At 954 PM CDT, a severe thunderstorm was located near Big Bow, moving
southeast at 15 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Ulysses, Big Bow and Hickok. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight CDT for southwestern
Kansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3767 10162 3769 10147 3753 10116 3741 10140
      3743 10165
TIME...MOT...LOC 0254Z 320DEG 13KT 3761 10154 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

FINCH
220 
WWUS53 KDDC 250307
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
1007 PM CDT Sat Aug 24 2019

KSC067-187-250316-
/O.EXP.KDDC.SV.W.0323.000000T0000Z-190825T0315Z/
Grant KS-Stanton KS-
1007 PM CDT Sat Aug 24 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GRANT AND
SOUTHEASTERN STANTON COUNTIES WILL EXPIRE AT 1015 PM CDT...
    
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until midnight CDT for southwestern
Kansas.

LAT...LON 3767 10162 3769 10147 3753 10116 3741 10140
      3743 10165
TIME...MOT...LOC 0306Z 334DEG 21KT 3755 10150 

$$

FINCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 5:57 PM CDT, 3 hours 12 minutes earlier.

Area forecast discussion, Aug 24, 5:57 PM CDT, 3 hours 12 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
557 PM CDT Sat Aug 24 2019

...Updated aviation discussion...

.SHORT TERM...(This evening through Sunday)
Issued at 153 PM CDT Sat Aug 24 2019

Convection developing across northern Kansas still looks likely
this afternoon ahead of a approaching 400mb PV anomaly and where
the better moisture and instability will be preset during the mid
to late day. This area of developing afternoon storms will move
southeast overnight across western and central Kansas as the
upper level wave moves along the mid level baroclinic zone. At
this time the CAMS seem to agree that this developing cluster of
storms will march south along and east of highway 283 during the
overnight hours. At this time am little concerned that this may
be a little too far east given the instability axis and 10-14c
700mb temperature gradient from the RAP earlier this afternoon.
Have therefore favored the highs chance along and east of HWY 283
but also will be keeping some higher pops going further west, just
in case.

CAMS also seem to be in decent agreement with the timing of this
event with a few isolated to widely scattered late day/evening
storms followed by the main cluster of thunderstorms after sunset.
Given the instability and shear late day/early evening these
isolated/widely scattered storms will be capable of producing
large hail (+2 inches) along with strong gusty winds. The threat
of severe weather will then shift to strong winds and heavy
rainfall after sunset as the main cluster of storms overnight
pass. Rainfall rates of 1 to 2 inches an hour possible which may
lead to some localized flash flooding.

The bulk of the overnight convection will be tapering off east of
a Larned to Coldwater line early Sunday morning as an upper level
trough moves into Central Kansas. Subsidence behind this upper
level trough will also bring clearing skies from west to east.
Based on clear skies and 850mb temperatures at 00z Monday the
highs Sunday afternoon are expected to comb back into the 90s
across much of southwest Kansas. Highs only in the 80s are
expected where the clouds will clear out last and that will be
east of a Dighton to Dodge City line.

.LONG TERM...(Sunday night through Saturday)
Issued at 153 PM CDT Sat Aug 24 2019

An upper level trough embedded in a northwest flow will move
across the northern plains late Sunday night/early Monday. As this
upper level system moves east into the Western Great Lakes Region
late Monday a surface cold front will move across southwest
Kansas. Exact timing of this frontal passage is still somewhat
unclear but ahead of this cold front the highs on Monday will be
in the lower 90s while north of this boundary some cooler 80 to 85
degree high temperatures will be possible.

A few scattered thunderstorms will also be possible late day
along this cold front. If the models are correct with the frontal
position by late Monday, then the area most favorable for these
storms will be near the Oklahoma border and across south central
Kansas.

This cool down early next week may be around for several days
given that both the GFS and ECMWF agree with another upper level
trough moving across the Northern Plains Tuesday which will bring
a reinforcement of cooler air into the Central Plains. Along will
the cooler temperatures continuing mid to late week there will
also be a chance for scattered rain showers or thunderstorms mid
to late week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 557 PM CDT Sat Aug 24 2019

Thunderstorms are expected to develop and move across southwest
and central Kansas through the evening into the overnight hours.
There is uncertainty as to expected coverage, especially over the
far southwest Kansas terminals, but any storms that develop in
this area will likely be severe with 50+ knot winds, damaging hail
and possible tornadoes. Farther east the Dodge City and Hays
terminals could have better chances of being impacted by storms
with the same severe weather threats. The storms should be moving
southeast out of the region by 067-07z with MVFR to IFR stratus
developing across much of the area later tonight into Sunday
morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  64  89  67  88 /  70  10  10  10
GCK  64  91  64  86 /  30  10   0   0
EHA  63  95  66  90 /  20  10   0  10
LBL  66  94  66  91 /  30  10   0  10
HYS  64  83  67  81 /  80  10  10  20
P28  67  85  69  91 /  80  10  10  20

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Sunday morning for KSZ030-031-043>046-
064>066-078>081-087>090.

&&

SHORT TERM...Burgert
LONG TERM...Burgert
AVIATION...Gerard
Hazardous weather outlook, Aug 24, 3:14 AM CDT, 17 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
314 AM CDT Sat Aug 24 2019

KSZ030-031-043>046-061>066-074>081-084>090-250815-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
314 AM CDT Sat Aug 24 2019 /214 AM MDT Sat Aug 24 2019/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...Today and tonight.

Day 1 Discussion
----------------

The possibility of discrete supercells and a line of storms are
possible tonight. The supercell thunderstorms will have the
potential for hail 2 inch in diameter or greater, thunderstorm
wind gusts to 60 mph, and isolated tornadoes. The storms in the
line will have mainly a thunderstorm wind gust threat of 60 mph or
greater. Flash flooding will be possible especially in areas that
have already saturated ground from previous rains as an additional
1 to 2 inches will be possible from tonight's storms.

Day 1 Hazards
-------------
* Tornado: Limited risk
* Hail: Elevated risk
* Thunderstorm wind damage: Elevated risk
* Flooding: Limited risk
* Lightning: Significant risk

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Days 2-7 Discussion
-------------------

No widespread hazardous weather is expected.

Days 2-7 Hazards
----------------
* Sunday
  - Lightning: Limited risk
  - Severe thunderstorm: Limited risk
  - Excessive heat: Limited risk

* Monday
  - Lightning: Limited risk
  - Excessive heat: Elevated risk
  - Non thunderstorm wind: Limited risk

* Tuesday
  - Lightning: Limited risk

* Wednesday
  - Lightning: Limited risk

* Thursday
  - Lightning: Limited risk

* Friday
  - Lightning: Limited risk

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

For more details visit our webpage http://weather.gov/ddc/ehwo

In the hours before

Local storm report, Aug 24, 8:44 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
844 PM CDT SAT AUG 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 PM     HAIL             11 S SYRACUSE           37.83N 101.76W
08/24/2019  M1.00 INCH       HAMILTON           KS   STORM CHASER

&&

RB
Local storm report, Aug 24, 8:48 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
848 PM CDT SAT AUG 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 PM     HAIL             5 S SYRACUSE            37.91N 101.76W
08/24/2019  M2.00 INCH       HAMILTON           KS   STORM CHASER

&&

RB
Local storm report, Aug 24, 8:49 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
849 PM CDT SAT AUG 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     HAIL             SYRACUSE                37.98N 101.75W
08/24/2019  E1.50 INCH       HAMILTON           KS   PUBLIC

&&

RB
Local storm report, Aug 24, 8:51 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
851 PM CDT SAT AUG 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     HAIL             SYRACUSE                37.98N 101.75W
08/24/2019  E1.75 INCH       HAMILTON           KS   PUBLIC

            CORRECTS PREVIOUS HAIL REPORT FROM SYRACUSE.

&&

RB
Local storm report, Aug 24, 8:59 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
859 PM CDT SAT AUG 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     FUNNEL CLOUD     5 S SYRACUSE            37.91N 101.76W
08/24/2019                   HAMILTON           KS   STORM CHASER

            ROTATING WALL CLOUD WITH A FUNNEL OBSERVED.

&&

RB
Local storm report, Aug 24, 9:02 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
902 PM CDT SAT AUG 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     HAIL             8 WSW SHALLOW WATER     38.32N 101.05W
08/24/2019  E1.75 INCH       SCOTT              KS   EMERGENCY MNGR

&&

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 7:24 PM CDTSpecial Weather StatementDDCHamilton36 min
Aug 24, 7:37 PM CDTSevere Thunderstorm WarningDDCHamilton68 min
Aug 24, 7:43 PM CDTSevere Thunderstorm WarningDDCHamilton62 min
Aug 24, 8:22 PM CDTSevere Thunderstorm WarningDDCHamilton, Kearny, Stanton53 min
Aug 24, 8:30 PM CDTSpecial Weather StatementDDCKearny45 min
Aug 24, 8:32 PM CDTSevere Thunderstorm WarningDDCFinney, Kearny, Lane, Scott58 min
Aug 24, 9:05 PM CDTSevere Thunderstorm WarningDDCHamilton, Kearny55 min
Aug 24, 9:30 PM CDTSevere Thunderstorm WarningDDCTrego60 min
Aug 24, 9:39 PM CDTSpecial Weather StatementDDCMeade51 min
Aug 24, 9:42 PM CDTSevere Thunderstorm WarningDDCFinney, Grant, Haskell, Kearny48 min
Aug 24, 9:46 PM CDTSpecial Weather StatementDDCLane44 min
Aug 24, 10:25 PM CDTSevere Thunderstorm WarningDDCEllis, Trego65 min
Aug 24, 10:29 PM CDTSevere Thunderstorm WarningDDCGrant, Haskell, Seward34 min
Aug 24, 11:01 PM CDTSevere Thunderstorm WarningDDCEllis, Ness, Rush, Trego74 min
Aug 24, 11:14 PM CDTSevere Thunderstorm WarningDDCHaskell, Meade, Seward27 min
Aug 24, 11:38 PM CDTSevere Thunderstorm WarningDDCEllis, Ness, Pawnee, Rush67 min
Aug 25, 12:30 AM CDTSevere Thunderstorm WarningDDCPawnee, Stafford44 min
Aug 25, 12:42 AM CDTSevere Thunderstorm WarningDDCRush48 min
Aug 25, 12:51 AM CDTAreal Flood AdvisoryDDCEllis, Trego6 hr
Aug 25, 1:17 AM CDTSevere Thunderstorm WarningDDCTrego42 min
Aug 25, 1:23 AM CDTFlash Flood WarningDDCEllis, Trego6 hr
Aug 25, 1:27 AM CDTSevere Thunderstorm WarningDDCPawnee, Rush33 min
Aug 25, 2:10 AM CDTSpecial Weather StatementDDCEllis65 min
Aug 25, 2:33 AM CDTSpecial Weather StatementDDCStafford27 min
Aug 25, 2:45 AM CDTSpecial Weather StatementDDCRush45 min
Aug 25, 2:56 AM CDTFlash Flood WarningDDCEllis, Rush6 hr
Aug 25, 3:18 AM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee, Stafford42 min
Aug 25, 3:31 AM CDTSevere Thunderstorm WarningDDCBarber, Comanche, Kiowa, Pratt44 min
Aug 25, 4:01 AM CDTSpecial Weather StatementDDCKiowa, Pratt44 min
Aug 25, 4:10 AM CDTSevere Thunderstorm WarningDDCBarber, Comanche, Kiowa65 min
Aug 25, 4:16 AM CDTSpecial Weather StatementDDCPratt44 min
Aug 25, 4:19 AM CDTSevere Thunderstorm WarningDDCComanche, Edwards, Kiowa, Pawnee, Pratt56 min
Aug 25, 4:40 AM CDTSpecial Weather StatementDDCPawnee65 min
Aug 25, 4:57 AM CDTSevere Thunderstorm WarningDDCBarber, Comanche, Kiowa48 min
Aug 25, 6:03 AM CDTSpecial Weather StatementDDCBarber, Pratt57 min
Aug 25, 7:37 AM CDTAreal Flood WarningDDCEllis, Pawnee, Rush, Stafford, Trego24 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.